International Journal of Statistics and Applications

International Journal of Statistics and Applications is a fully refereed international journal, which publishes original research papers and survey articles in all areas of statistics and applications. It is a broad based journal covering all branches of statistical sciences and their applications in medical, agricultural, econometric, physical or social sciences and industry, commerce and government and other scientific disciplines.


ICV 2015: 75.12; ICV 2016: 83.70 h5-index: 7, h5-median: 8
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Rosaria Lombardo
p-ISSN: 2168-5193
e-ISSN: 2168-5215

Website: http://journal.sapub.org/statistics




International Journal of Statistics and Applications

Latest Issue: Volume 10, Number 5 (2020)
Skip Navigation Links.
  • Articles
Selecting the Method to Overcome Partial and Full Multicollinearity in Binary Logistic Model
N. Herawati, K. Nisa, Nusyirwan
pp. 55-59
DOI: 10.5923/j.statistics.20201003.01   397 Views  225 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Non-Parametric Estimator for a Finite Population Total Based on Saddlepoint Approximation
Jacob Oketch Okungu, George Otieno Orwa, Romanus Odhiambo Otieno
pp. 60-67
DOI: 10.5923/j.statistics.20201003.02   387 Views  229 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
The Impact of Microfinance on Poverty Reduction at the Macro Level in Bangladesh Comparing with That of the Traditional Banking Sector
Anas Abu
pp. 68-76
DOI: 10.5923/j.statistics.20201003.03   584 Views  219 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML